# SDR JJBA20220914013

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,201 hours, 26,788 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 14530887001
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR RED "EXIT" IS PARTIALLY MISSING. REMOVED AND REPLACED SERVICE DOOR EXIT PLACARD. NO DEFECTS NOTED.
